My question is that my doctor told me I was catching everything around because my immune system was at the moment negatory. I would like to know whether the steroids could affect my mouth so badly, one day I felt as though I was going to stop breathing my throat seemed to close up altogether. My life is a misery at the moment which isn't helping my mental complaint. Blood tests have been done - my GP was worried about my white blood cells but they were in order. I am told if I don't take the steroids for at least 6 months I could go blind? also I am covered in bruises, can steroids cause this?
Hoping you can tell me something about this disorder, doctors in my surgery only allow 7 minutes in time for each individual patients.
Current medical status: very low
Current medical treatment: clopidrol (blood thinner) BP tablets, simvastin, lithium carbonate, thyroxine dothiapen, diazapan prednisoline 1 x 3 per dayf
The immune system can be decreased when anabolic steroid medications are administered for a longer period. You might want to consult with a cardiologist about the bruises which might be caused by the clopidrol. No data or diagnosis was given about the cause for possible blindness. If there is chronic inflammation that affects the eyes then the steroids might prevent damage, but the dosage must be effect-damage dependent.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our General Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.